# SDR ASAA2021082535788

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 1,319 hours, 547 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE AFTER IRS ALIGNMENT. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM TASK 347-61-00-810-918. OPS CK GOOD.
